Alert archive / Oregon / High Wind Warnings in 2015

High Wind Warning 2, NWS Portland, OR

February 4, 2015

NWS Portland, OR issued this high wind warning at Feb 4, 2015, 8:34 PM PST. It took effect at Feb 5, 2015, 4:00 AM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2015, 8:34 PM PST (04:34 UTC)
In effect from
Feb 5, 2015, 4:00 AM PST
Expired
Feb 5, 2015, 8:52 AM PST
In force
5 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WWUS76 KPQR 050434
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
834 PM PST WED FEB 4 2015

ORZ001-002-WAZ021-051245-
/O.UPG.KPQR.HW.A.0001.150205T1200Z-150205T1800Z/
/O.NEW.KPQR.HW.W.0002.150205T1200Z-150205T1800Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITY OF...LONG BEACH
834 PM PST WED FEB 4 2015

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 10 AM PST THURSDAY
NEAR BEACHES AND HEADLANDS ALONG THE SOUTH WASHINGTON...NORTH AND
CENTRAL OREGON COASTS...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING NEAR BEACHES AND HEADLANDS...WHICH IS IN EFFECT FROM 4 AM
TO 10 AM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

* WINDS: BEACHES AND HEADLANDS...SOUTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 60 MPH. COASTAL COMMUNITIES...SOUTH WIND 15 TO 30 MPH 
  WITH GUSTS TO 45 MPH. 

* TIMING: STRONGEST WINDS EXPECTED VERY LATE TONIGHT THROUGH LATE
  THURSDAY MORNING.

* LOCATIONS INCLUDE: LONG BEACH...CAPE DISAPPOINTMENT...CLATSOP
  SPIT...CAPE MEARES...CAPE FOULWEATHER...NEWPORT JETTY.

* IMPACTS: THE WINDS WILL MAKE IT DIFFICULT TO BE ON BEACHES AND
  NEAR HEADLANDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
2 follow-up statements
704 
WWUS76 KPQR 051052
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
252 AM PST THU FEB 5 2015


ORZ001-002-WAZ021-051800-
/O.CON.KPQR.HW.W.0002.150205T1200Z-150205T1800Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITY OF...LONG BEACH
252 AM PST THU FEB 5 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING NEAR BEACHES AND HEADLANDS ALONG THE SOUTH WASHINGTON AND
NORTH AND CENTRAL OREGON COASTS...

A HIGH WIND WARNING NEAR BEACHES AND HEADLANDS REMAINS IN EFFECT
UNTIL 10 AM PST THIS MORNING.

* WINDS: BEACHES AND HEADLANDS...SOUTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 60 MPH. COASTAL COMMUNITIES...SOUTH WIND 15 TO 30 MPH 
  WITH GUSTS TO 45 MPH. 

* TIMING: STRONGEST WINDS EXPECTED BETWEEN 3 AM AND 8 AM THIS
  MORNING.

* LOCATIONS INCLUDE: LONG BEACH...CAPE DISAPPOINTMENT...CLATSOP
  SPIT...CAPE MEARES...CAPE FOULWEATHER...NEWPORT JETTY.

* IMPACTS: THE WINDS WILL MAKE IT DIFFICULT TO BE ON BEACHES 
  AND NEAR HEADLANDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
973 
WWUS76 KPQR 051652
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
852 AM PST THU FEB 5 2015

ORZ001-002-WAZ021-051800-
/O.CAN.KPQR.HW.W.0002.000000T0000Z-150205T1800Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
852 AM PST THU FEB 5 2015

...HIGH WIND WARNING IS CANCELLED FOR THE SOUTH WASHINGTON COAST
AND NORTH AND CENTRAL OREGON COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING. 

THE FRONT THAT BROUGHT A BRIEF PERIOD OF HIGH WINDS HAS WEAKENED
AND WINDS HAVE EASED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Feb 4, 2:58 PM PST, 5 hours 36 minutes earlier.

Area forecast discussion, Feb 4, 2:58 PM PST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
257 PM PST WED FEB  4 2015

.SYNOPSIS...A STRONG COLD FRONT ASSOCIATED WITH A DEEPENING LOW WELL
OFFSHORE WILL APPROACH THE COAST TONIGHT AND MOVE ONSHORE THURSDAY
WITH INCREASING WIND AND AREAS OF HEAVY RAIN. ANOTHER FRONTAL WAVE
WILL MOVE NORTHEAST ALONG THE FRONT AND BRING ANOTHER SURGE OF RAIN
AND COASTAL WIND THURSDAY NIGHT...WITH ANOTHER SIMILAR WAVE ON
FRIDAY. ANOTHER SURFACE LOW WILL NEAR THE WASHINGTON COAST ON
SATURDAY WITH MORE RAIN AND COASTAL WIND FOR OUR AREA. THE TWO
STRONGEST LOWS OF THIS SERIES IS EXPECTED SATURDAY AND AGAIN MONDAY
WITH MORE RAIN AND WIND...WITH SOME OF THE SOUTH WIND POSSIBLY
REACHING INTO THE VALLEYS. LOOK FOR SOME DRYING AND CALMER WEATHER
THE MIDDLE OF NEXT WEEK.

&&

.SHORT TERM...NO RAIN REPORTED FROM SURFACE OBSERVATIONS THIS
AFTERNOON ALTHOUGH THERE NWS RADAR NETWORK SHOWING SOME LIGHT RADAR
RETURNS OVER THE S WASHINGTON AND FAR NORTH OREGON COAST.  THIS IS
LIKELY ASSOCIATED WITH MID AND HIGH CLOUDS BEHIND A WARM FRONT NORTH
OF THE AREA.  THE RELATIVELY DRY PERIOD WILL LAST THROUGH PART OF THE
EVENING...BUT THERE IS A DECENTLY ROBUST COLD FRONT ASSOCIATED WITH
DEEPENING LOW NEAR 40N/138W. THE LOW WILL CONTINUE TO DEEPEN THIS
EVENING BOTTOMING OUT AROUND 970 MB THU MORNING AS IT HEADS TOWARDS
HAIDA GWAII B.C.  THE FRONT WILL REACH THE COAST EARLY THU BUT THE
GRADIENTS WILL REMAIN EASTERLY ENOUGH TO LIMIT THE WIND IMPACTS AT
THE COAST EXCEPT FOR A PERIOD BETWEEN ABOUT 5 AM TO 10 AM WHERE GUSTS
50 TO 60 MPH MAY REACH THE BEACHES AND HEADLANDS. THE ACTUAL WINDOW
FOR HIGH WINDS WILL PROBABLY BE SMALLER SO WILL HOLD OFF ON UPGRADING
THE WATCH TO A WARNING.

THE NEXT IN A SERIES OF WAVES COME ON THE HEELS OF THURS SYSTEM.
AGAIN THIS SYSTEM APPROACHES FROM THE SW AND TRACKS TOWARD SW B.C.
GFS AND ECMWF HOLDS THE SURFACE PRES GRADIENT EASTERLY ENOUGH TO
INHIBIT HIGH WIND POTENTIAL UNTIL EARLY FRI.  THE 12Z AND 18Z NAM HAS
A MUCH STRONGER LOW RIDING ALONG THE FRONT AND BEARS WATCHING FOR
HIGH WIND POTENTIAL.  YET ANOTHER WAVE ARRIVES SATURDAY. THIS APPEARS
TO BE THE STRONGEST WIND WISE.	THE JET IS LESS FRAGMENTED AS IT
NOSES INTO SOUTHERN OREGON AND NORTHERN CA. SOME GUSTY WIND MAY MAKE
IT INLAND AS WELL BUT UNDER HIGH WIND CRITERIA. INSTABILITY INCREASES
SATURDAY AS WE GET A BIT OF COOLING ALOFT SO HAVE ADDED A SLIGHT
CHANCE OF THUNDERSTORMS FOR THE CENTRAL OREGON COAST AND ADJACENT
COASTAL WATERS FOR NOW.

RAINFALL WITH THESE SYSTEMS WILL BE QUITE ABIT CONSIDERING HOW LITTLE
WE'VE HAD OVER THE PAST WEEK OR SO. THE RAIN WILL COME IN WAVES WITH
ENOUGH OF A BREAK IN BETWEEN SYSTEMS TO LIMIT FLOODING POTENTIAL.
ALSO THE MAIN FOCUS OF THE HEAVIER RAIN WILL BE TO THE SOUTH OF THE
FORECAST AREA.	THROUGH THE WEEKEND THE CURRENT FORECAST RAINFALL
AMOUNTS OF 2 TO 3 INCHES FOR THE INTERIOR VALLEY...3 TO 5 INCHES FOR
COAST/COAST RANGE AND CASCADES.

SNOW LEVELS WILL REMAIN HIGH GENERALLY ABOVE 8000 FEET TONIGHT
THROUGH FRIDAY THEN LOWER TO ABOUT 5000-6000 FEET SATURDAY. NOT MUCH
HELP FOR THE SNOW PACK.  /26

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...MODELS GENERALLY
AGREE ANOTHER SHORTWAVE TROUGH WILL SWING INTO THE AREA LATE SUNDAY
AND MONDAY. MODELS SUGGEST SHOWERS COULD LINGER INTO TUESDAY SO POPS
WERE HELD CLOSER TO CLIMO. HOWEVER...SHORTWAVE RIDGING AND A GENERAL
DRYING TREND LOOKS ON TRACK FOR LATER TUESDAY AND WEDNESDAY. STILL
KEPT SLIGHT CHANCE POPS FOR NORTHWESTERN ZONES DURING THIS PERIOD IN
CASE THE RIDGE IS DIRTY...BUT THE ENTIRE CWA COULD VERY WELL END UP
SEEING SEVERAL DAYS OF DRY WEATHER. TEMPERATURES LOOK TO REMAIN
ABOVE NORMAL THROUGHOUT THE EXTENDED FORECAST. /NEUMAN
&&

.AVIATION...EXPECT LITTLE CHANGE IN FLIGHT CONDITIONS THROUGH THIS
EVENING. STUBBORN IFR CIGS OVER THE CENTRAL AND SOUTHERN
WILLAMETTE VALLEY LOOK UNLIKELY TO CLEAR AT THIS POINT...ALTHOUGH
THEY MAY LIFT SLIGHTLY TO LOW MVFR OVER THE NEXT FEW HRS. ALSO
EXPECT PATCHY MVFR CIGS AT THE COAST TO CONTINUE INTO THIS
EVENING. A STRONG COLD FRONT WILL SPREAD MODERATE RAIN ONSHORE
EARLY THU MORNING. EXPECT VERY GUSTY SOUTHERLY WINDS TO DEVELOP
AHEAD OF THE FRONT AFTER 06Z...MAINLY FOR THE COASTAL TAF SITES.
AREAS AROUND THE WESTERN END OF THE COLUMBIA RIVER GORGE WILL ALSO
EXPERIENCE GUSTY EAST WINDS AS THE FRONT APPROACHES. EXPECT LOW
VFR OR HIGH MVFR CIGS TO SPREAD IN WITH RAIN...AND VSBYS MAY
REDUCE TO MVFR AT TIMES DURING PERIODS OF HEAVIER RAIN.

KPDX AND APPROACHES...EXPECT PREDOMINANTLY VFR CONDITIONS THROUGH
12Z THU. RAIN WILL BEGIN TO SPREAD IN AFTER 12Z. EXPECT LOW VFR
OR HIGH MVFR CIGS AS RAIN BECOMES HEAVIER LATER IN THE MORNING.
VSBYS MAY REDUCE TO MVFR AT TIMES. GUSTY EASTERLY WINDS WILL
AFFECT AREAS AROUND THE WESTERN END OF THE COLUMBIA RIVER GORGE
THROUGH 00Z FRI. PYLE

&&

.MARINE...A SERIES OF STRONG LOW PRES SYSTEMS WILL BRING PERIODIC
STRONG WINDS AND HIGH SEAS TO THE COASTAL WATERS OVER THE NEXT
SEVERAL DAYS. A LOW PRES SYSTEM WELL OFFSHORE WILL MOVE TOWARD THE
BRITISH COLUMBIA COAST TONIGHT INTO THU MORNING...SWINGING A
STRONG COLD FRONT THROUGH THE WATERS EARLY THU MORNING. EXPECT
WINDS TO BEGIN PICKING UP LATER THIS AFTERNOON AND THIS EVENING
AHEAD OF THE FRONT. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH
THE AFTERNOON...WITH A GALE WARNING IN EFFECT STARTING AT 6 PM.
THE WINDS WILL INCREASE FURTHER OVERNIGHT...WITH THE STRONGEST
WINDS EXPECTED TO OCCUR BETWEEN 09Z AND 15Z THU. EXPECT A HIGH END
GALE EVENT...WITH SOME LOCALIZED STORM FORCE GUSTS AROUND 50 KT AT
TIMES. SEAS WILL INCREASE SIGNIFICANTLY AS WELL IN RESPONSE TO THE
STRENGTHENING WINDS. EXPECT SEAS TO BUILD INTO THE MID TEENS
OVERNIGHT AND THEN NEAR 20 FT AT SOME POINT THU MORNING.

ANOTHER SIGNIFICANT SYSTEM IS MODELED TO FOLLOW QUICKLY BEHIND ON
THU NIGHT INTO FRI. EXPECT THIS SYSTEM TO KEEP SOLID GALE FORCE
WINDS AND SEAS NEAR 20 FT CONTINUING THROUGH FRI MORNING. THE 18Z
NAM CAME IN SIGNIFICANTLY STRONGER THAN OTHER MODELS AND PAST RUNS
OF THE NAM...AND WOULD EASILY SUGGEST STORM FORCE WINDS
DEVELOPING EARLY FRI MORNING. WILL NOT BITE OFF ON THIS SOLUTION
AS IT APPEARS TO BE AN OUTLIER AT THIS POINT...BUT WILL KEEP A
CLOSE EYE ON UPCOMING MODEL RUNS TO SEE IF THEY TREND TOWARD THIS
STRONGER SOLUTION.

ADDITIONAL STRONG SYSTEMS ARE EXPECTED EVERY 24 HRS OR SO FROM FRI
NIGHT THROUGH MON. THE SAT AND SUN SYSTEMS ALSO LOOK LIKE GOOD
BETS TO BRING SOLID TO HIGH END GALES...WITH THE POTENTIAL FOR
STORM FORCE WINDS. SEAS SHOULD CONTINUE RUNNING IN THE MID TO
UPPER TEENS THROUGH THE WEEKEND...LIKELY PUSHING 20 FT OR HIGHER
DURING TIMES OF THE STRONGEST WINDS. PYLE

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     CENTRAL OREGON COAST-NORTH OREGON COAST.

WA...HIGH WIND WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     SOUTH WASHINGTON COAST.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM PST THIS EVENING FOR
     COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.

     GALE WARNING FROM 6 PM THIS EVENING TO 6 PM PST FRIDAY FOR
     COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 8 PM PST
     THIS EVENING.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR FROM 1 AM TO 4
     PM PST THURSDAY.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSPORTLAND
WWW.TWITTER.COM/NWSPORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON
FROM THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS
COMMONLY REFERRED TO AS THE FORECAST AREA.

In the hours before

Special weather statement, Feb 4, 2:50 PM PST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
250 PM PST WED FEB 4 2015

ORZ001>008-010>016-WAZ019>022-039-040-045-046-051230-
NORTH OREGON COAST-CENTRAL OREGON COAST-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-NORTHERN OREGON CASCADE FOOTHILLS-
NORTHERN OREGON CASCADES-CASCADE FOOTHILLS IN LANE COUNTY-
CASCADES IN LANE COUNTY-UPPER HOOD RIVER VALLEY-
WESTERN COLUMBIA RIVER GORGE-CENTRAL COLUMBIA RIVER GORGE-
SOUTH WASHINGTON CASCADES-WILLAPA HILLS-SOUTH WASHINGTON COAST-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
SOUTH WASHINGTON CASCADE FOOTHILLS-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...VERNONIA...JEWELL...
SUNSET SUMMIT...LEES CAMP...TRASK...GRANDE RONDE...BURNT WOODS...
TIDEWATER...SWISSHOME...VENETA...ST. HELENS...CLATSKANIE...
HILLSBORO...PORTLAND...WILSONVILLE...OREGON CITY...GRESHAM...
TROUTDALE...SALEM...MCMINNVILLE...WOODBURN...STAYTON...DALLAS...
EUGENE...SPRINGFIELD...CORVALLIS...ALBANY...SANDY...ESTACADA...
SILVER FALLS STATE PARK...SWEET HOME...GOVERNMENT CAMP...
DETROIT...SANTIAM PASS...VIDA...JASPER...LOWELL...COTTAGE GROVE...
MCKENZIE PASS...MCKENZIE BRIDGE...OAKRIDGE...WILLAMETTE PASS...
PARKDALE...ODELL...CORBETT...ROOSTER ROCK...MULTNOMAH FALLS...
CASCADE LOCKS...HOOD RIVER...COLDWATER RIDGE VISITORS CENTER...
MOUNT ST. HELENS...WIND RIVER VALLEY...WILLAPA...FRANCES...
ELK MOUNTAIN...RYDERWOOD...RAYMOND...LONG BEACH...OCEAN PARK...
NASELLE...CATHLAMET...CAPE DISAPPOINTMENT...LONGVIEW...KELSO...
CASTLE ROCK...VANCOUVER...BATTLE GROUND...RIDGEFIELD...
WASHOUGAL...YACOLT...AMBOY...TOUTLE...ARIEL...LAKE MERWIN...
YALE LAKE...COUGAR...NORTH BONNEVILLE...STEVENSON...CARSON...
UNDERWOOD
250 PM PST WED FEB 4 2015

...MODERATE TO HEAVY RAIN AND GUSTY WINDS EXPECTED FROM LATER
TONIGHT THROUGH MONDAY ACROSS SOUTHWEST WASHINGTON AND NORTHWEST
OREGON...

A SERIES OF WEATHER SYSTEMS WILL BRING PERIODS OF OCCASIONALLY
HEAVY RAIN AND GUSTY WINDS TO MUCH OF SOUTHWEST WASHINGTON AND
NORTHWEST OREGON BEGINNING LATER TONIGHT AND CONTINUING THROUGH
MONDAY OF NEXT WEEK. THESE SYSTEMS WILL HAVE A CONNECTION TO
SUBTROPICAL MOISTURE AND WILL BE QUITE WET...BUT BREAKS BETWEEN
THE INDIVIDUAL SYSTEMS MAY BE ENOUGH TO KEEP AREA RIVERS WITHIN
THEIR BANKS.

THE FIRST IN THE SERIES OF SYSTEMS WILL APPROACH TONIGHT AND MOVE
THROUGH ON THURSDAY. THIS SYSTEM WILL LIKELY PRODUCE GUSTY WINDS
ESPECIALLY NEAR BEACHES AND EXPOSED COASTAL HEADLANDS WHERE WIND
GUSTS TO 60 MPH ARE POSSIBLE.

ANOTHER WAVE OF RAIN AND WIND IS EXPECTED THURSDAY NIGHT...
FOLLOWED BY ANOTHER ON FRIDAY...BOTH OF WHICH COULD AGAIN PRODUCE
WINDS APPROACHING HIGH WIND CRITERIA NEAR THE COAST. BOTH WAVES
WILL LIKELY BRING MORE RAIN THAT COULD BE HEAVY AT TIMES TO THE
AREA AS WELL.

ANOTHER SURFACE LOW IS FORECAST TO MOVE NORTHEAST ALONG THE COAST
ON SATURDAY FOR MORE POSSIBLY HEAVY RAIN AND MORE COASTAL WINDS.
SOME OF THE SOUTH WINDS MAY EXTEND INTO THE INLAND VALLEYS AS WELL
ON SATURDAY. ONE MORE LOW IS EXPECTED ON MONDAY....POSSIBLY THE
STRONGEST OF THE SERIES...THAT COULD BRING WIND TO BOTH THE COAST
AND THE INLAND VALLEYS AGAIN...WITH MORE RAIN.

RAINFALL TOTALS FOR THE PERIOD THROUGH MONDAY COULD REACH 5 TO 7
INCHES ALONG THE COAST...IN THE COASTAL MOUNTAINS...AND IN THE
CASCADES...WITH 2 TO 3 INCHES OR A BIT MORE IN THE VALLEYS.

BE SURE TO MONITOR THE LATEST FORECASTS OF THE LATEST INFORMATION
ON THIS SERIES OF SIGNIFICANT WEATHER SYSTEMS THE REMAINDER OF
THIS WEEK INTO EARLY NEXT WEEK.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:37 PM PSTHigh Wind WarningPQR18 hr

Nearby

High Wind Warnings in Oregon, 2015High Wind Warnings in Washington, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.